# SDR 2022F00103

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: General aviation
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 6802A0230
- Aircraft time: 2,042 hours, 1,316 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 67410325
- Part serial: NA
- Condition: Nicked
- Location: Zone 700
- Part time: 2,042 hours, 1,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG AXLE NICK. ACCOMPLISHED TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ33273 DATED: 01/23/2022, 680A-0230, N699QS LH MLG AXLE NICK REPAIR RECOMMENDATION.
